# SDR FDEA201609143238

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 54,786 hours, 24,097 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pylon
- Part number: 311N5002143
- Part serial: 000590
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 1 PYLON STRUT TO DIAGONAL BRACE FITTING LOWER OTBD SECTION, AFT I/B HOLE.  NR 1 PYLON AFT BLKHD OTBD SIDE, LOWER SKIN BOLT HOLE CRACK AFT INBD.
